I was diagnosed in 2005 with hypothyroidism and Hashimoto's, I was taking 150 mcg's of Levothyroxine. I have to admit I ran out of meds about 8 months ago. I have been to the clinic twice in the last few months and my TSH levels have been around .04 to .0725 my T4 and T3 have been normal. I am really confused I did not know you could go from Hypo to Hyer. Any information you could share would be appreciated.
Your MD should be able to answer these questions or you'd better find a new one. I have gone from hypo to hyper because my meds were too high and from hyper to hypo because I stopped taking my meds. Now I have started all over again. I don't know why you would be hyper unless you have developed Grave's disease now. You really should see an endocrinologist, if you can. There is a website www.allthyroid.org that you might be able to get some info from. Search Grave's disease on their site. Good luck.
Thanks for the info; Grave’s disease is what I was thinking too. I will check out the sites you mentioned. I stay at home and take care of my mother so with no insurance I have not seen my endo in a year. I have been going to the clinic and they are trying to help. I have another appointment after the holidays. Thanks again.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.